# SDR IXXA20160818048

- Difficulty date: July 8, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 81,395 hours, 30,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3231
- Condition: Cracked
- Location: Bs 1723
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATIONS OF CRACK ON OUTSIDE OF SKIN COMING FROM 2 FASTENER HOLES AT APPROXIMATELY BS 1723.  REPAIRED THE SKIN IAW 53-00-01 FIGURE 201.  ACFT GROUND.
